Advanced Search
Article Contents
Article Contents

Nonlinear dispersive wave equations in two space dimensions

Abstract Related Papers Cited by
  • We study the global existence and time decay of solutions to nonlinear dispersive wave equations $ \partial_t^2 u+\frac{1}{\rho^2}( -\Delta) ^{\rho }u=F ( \partial _t u )$ in two space dimensions, where $F( \partial _t u) =\lambda \vert \partial _t u\vert ^{p-1}\partial _t u$ or $\lambda \vert \partial _t u \vert ^p$, $\lambda \in \mathbf{C,}$ with $ p > 2 $ for $0 < \rho <1,$ $p > 3$ for $\rho =1,$ and $p > 1+\rho $ for $1 < \rho <2.$ If $\rho =1,$ then the equation converts into the well-known nonlinear wave equation.
    Mathematics Subject Classification: Primary: 35Q55, 35P25; Secondary: 35B40.


    \begin{equation} \\ \end{equation}
  • [1]

    P. Brenner, On $L^p-L^q$ estimate of the wave equation, Math. Z., 145 (1975), 251-254.


    Y. Cho, T. Ozawa and S. Xia, Remarks on some dispersive estimates, Comm. Pure Appl. Anal., 10 (2011), 1121-1128.doi: 10.3934/cpaa.2011.10.1121.


    J. Ginibre and G. Velo, Generalized Strichartz inequality for the wave equation, J. Funct. Anal., 133 (1995), 50-68.doi: 10.1006/jfan.1995.1119.


    N. Hayashi, Global existence of small solutions to quadratic nonlinear Schrödinger equations, Commun. P.D.E., 18 (1993), 1109-1124.doi: 10.1080/03605309308820965.


    N. Hayashi, S. Kobayashi and P. Naumkin, Global existence of solutions to nonlinear dispersive wave equations, Differential and Integral Equations, 25 (2012), 685-698.


    N. Hayashi, C. Li and P. Naumkin, Non existence of asymptotically free solution of systems of nolinear Schrödinger equations, Electron. J. Diff. Equ., 162 (2012), 1-14.


    K. Hidano and K. Tsutaya, Global existence and asymptotic behavior of solutions for nonlinear wave equations, Indiana Univ. Math. J., 44 (1995), 1273-1305.doi: 10.1512/iumj.1995.44.2028.


    C. E. Kenig, G. Ponce and L. Vega, Oscillatory integrals and regularity of dispersive equations, Indiana Univ. Math. J., 40 (1991), 33-69.doi: 10.1512/iumj.1991.40.40003.


    S. Klainerman, The null condition and global existence to nonlinear wave equations, Lect. Appl. Math., 23 (1986), 293-326.


    M. Nakamura, Remarks on Keel-Smith-Sogge estimates and some applications to nonlinear higher order wave equations, Differential and Integral Equations, 24 (2011), 519-540.


    T. Ogawa, A proof of Trudinger's inequality and its application to nonlinear Schrödinger equations, Nonlinear Analysis, T.M.A., 14 (1990), 765-769.doi: 10.1016/0362-546X(90)90104-O.


    J-Q. Yao, Comportment à l'infini des solutions d'une équation de Schrödinger non linéaire dans un domaine extérier, C. R. Acad, Sci. Paris, 294 (1982), 163-166.

  • 加载中

Article Metrics

HTML views() PDF downloads(84) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint